RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2004, Volume 68, Issue 2, Pages 53–70 (Mi izv475)  

This article is cited in 1 scientific paper (total in 1 paper)

“Newton polyhedra” of distributions

B. Ya. Kazarnovskii

Scientific Technical Centre "Informregistr"

Abstract: We consider systems of equations of the form $f_i(x)=0$, where the $f_i(x)$ are the Fourier transforms of distributions with fixed compact supports, and show that the average density of roots of such systems is determined by the geometry of the convex hulls of the supports of the distributions as their product in the ring of convex bodies.

DOI: https://doi.org/10.4213/im475

Full text: PDF file (1755 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2004, 68:2, 273–289

Bibliographic databases:

UDC: 512.7+514.172
MSC: 52B20, 32A15
Received: 30.05.2003

Citation: B. Ya. Kazarnovskii, ““Newton polyhedra” of distributions”, Izv. RAN. Ser. Mat., 68:2 (2004), 53–70; Izv. Math., 68:2 (2004), 273–289

Citation in format AMSBIB
\Bibitem{Kaz04}
\by B.~Ya.~Kazarnovskii
\paper ``Newton polyhedra'' of distributions
\jour Izv. RAN. Ser. Mat.
\yr 2004
\vol 68
\issue 2
\pages 53--70
\mathnet{http://mi.mathnet.ru/izv475}
\crossref{https://doi.org/10.4213/im475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058000}
\zmath{https://zbmath.org/?q=an:1069.30006}
\transl
\jour Izv. Math.
\yr 2004
\vol 68
\issue 2
\pages 273--289
\crossref{https://doi.org/10.1070/IM2004v068n02ABEH000475}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222755000004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746579820}


Linking options:
  • http://mi.mathnet.ru/eng/izv475
  • https://doi.org/10.4213/im475
  • http://mi.mathnet.ru/eng/izv/v68/i2/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Malajovich G., “On the Expected Number of Zeros of Nonlinear Equations”, Found. Comput. Math., 13:6 (2013), 867–884  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:319
    Full text:111
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020